# SDR DT1R20140206003

- Difficulty date: March 31, 2014
- Submitted: April 11, 2014
- Operation: General aviation
- Filed by: Leonardo Helicopters U.S. Corporation, repair station DT1R098K
- Aircraft: N361G
- Make and model: Agusta AW139
- Aircraft serial: 41240
- Aircraft time: 524 hours, 1,247 cycles
- Engine: Pwc PT6C67C
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear Shaft
- Part number: 4G6320A11131
- Condition: Damaged
- Location: Main Rotor G/B
- Part time: 524 hours
- Component: Gearbox, Agusta
- Component part number: 4G6320A00133
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING AN OIL LEAK FROM THE ECS DRIVE SHAFT .   FOUND A 0.006" DEEP CIRCUMFERENTIAL GROOVE ON THE ECS DRIVE SHAFT UNDERNEATH THE LIP SEAL.  FOUND MULTIPLE SCORES APPROXIMATELY 0.010" DEEP IN THE AXIAL DIRECTION.  THE SHAFT HAS BEEN DEEMED UNSERVICEABLE.
